X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
accretive operators (4) 4
mathematics (4) 4
mathematics, applied (4) 4
banach-spaces (3) 3
flow invariance (3) 3
nonlinear evolution operators (3) 3
analysis (2) 2
convergence (2) 2
existence (2) 2
perturbations (2) 2
semigroups (2) 2
stability (2) 2
47h06 (1) 1
47j35 (1) 1
applied mathematics (1) 1
asymptotic-behavior (1) 1
banach-space (1) 1
closed-sets (1) 1
diffusion (1) 1
evolution-equations (1) 1
flow-invariance (1) 1
functional evolution-equations (1) 1
non-autonomous cauchy problems (1) 1
nonautonomous cauchy problems (1) 1
nonautonomous partial differential delay equations (1) 1
nonlinear evolution equations (1) 1
nonlinear partial differential delay equations (1) 1
population models (1) 1
primary 35r10 (1) 1
reaction-diffusion-systems (1) 1
retarded type (1) 1
secondary 47n60 (1) 1
volterra population equation (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2013, Volume 402, Issue 1, pp. 371 - 377
We investigate the problem of existence and flow invariance of mild solutions to the non-autonomous Cauchy problem u̇(t)+A(t)u(t)∋0, t≥s, u(s)=u0, where A(t)... 
Non-autonomous Cauchy problems | Accretive operators | Nonlinear evolution operators | Flow invariance | MATHEMATICS | MATHEMATICS, APPLIED | BANACH-SPACES | NONLINEAR EVOLUTION EQUATIONS
Journal Article
Journal of Evolution Equations, ISSN 1424-3199, 9/2014, Volume 14, Issue 3, pp. 671 - 680
In this paper, we find an estimate on d(u(t), K(t)), where u is a mild solution to the nonautonomous Cauchy problem $${\dot{u}(t) + A(t)u(t) \ni 0,\, t \geq s,... 
Accretive operators | Nonlinear evolution operators | Analysis | Primary 35R10 | Nonautonomous Cauchy problems | Mathematics | Secondary 47N60 | 47H06 | Flow invariance | 47J35 | MATHEMATICS | MATHEMATICS, APPLIED | BANACH-SPACES
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2008, Volume 345, Issue 2, pp. 854 - 870
Journal Article
Communications on Pure and Applied Analysis, ISSN 1534-0392, 11/2012, Volume 11, Issue 6, pp. 2351 - 2369
Several fundamental results on existence and flow-invariance of solutions to the nonlinear nonautonomous partial differential delay equation (u) over dot (t)+... 
Accretive operators | Population models | Nonlinear partial differential delay equations | Flow-invariance | EXISTENCE | MATHEMATICS, APPLIED | PERTURBATIONS | STABILITY | EVOLUTION-EQUATIONS | RETARDED TYPE | MATHEMATICS | SEMIGROUPS | CLOSED-SETS | accretive operators | flow-invariance | CONVERGENCE | REACTION-DIFFUSION-SYSTEMS | population models | BANACH-SPACE
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.